Free Access
Issue
ESAIM: M2AN
Volume 22, Number 3, 1988
Page(s) 371 - 387
DOI https://doi.org/10.1051/m2an/1988220303711
Published online 31 January 2017
  1. F. BREZZI, On the existence, uniqueness and approximation of saddle-point problems arising from Lagrangian multipliers, R.A.I.R.O., Anal. Numér. 2, 1974, pp. 129-151. [EuDML: 193255] [MR: 365287] [Zbl: 0338.90047]
  2. F. BREZZI, J. DOUGLAS Jr., L.D. MARINI, TWOfamilies of mixed finite elements for second order elliptic problems, Numer. Math. 47, 1985, pp. 217-235. [EuDML: 133032] [MR: 799685] [Zbl: 0599.65072]
  3. A.P. CALDERON, A. ZYGMUND, On the existence of certain singular integrals, Acta Math. 88, 1952, pp. 85-139. [MR: 52553] [Zbl: 0047.10201]
  4. S. CAMPANATO, G. STAMPACCHIA, Sulle maggiorazioni in $L^p$ nella teoria della equazioni ellittiche, Boll. UMI 20, 1965, pp. 393-399. [EuDML: 194932] [MR: 192169] [Zbl: 0142.37604]
  5. J. DOUGLAS Jr., R. EWING, M. WHEELER, Approximation of the pressure by a mixed method in the simulation of miscible displacement, R.A.I.R.O., Anal. Numér. 17, 1983, pp. 17-33. [EuDML: 193407] [MR: 695450] [Zbl: 0516.76094]
  6. J. DOUGLAS Jr., I. MARTINEZ GAMBA, C. SQUEFF, Simulation of the transient behavior of one dimensional semiconductor device, to appear. [Zbl: 0625.65123]
  7. J. DOUGLAS Jr., J.E. ROBERTS, Mixed finite element methods for second order elliptic problems. Mat. Aplic. Comp. 1, 1982, pp. 91-103. [MR: 667620] [Zbl: 0482.65057]
  8. J. DOUGLAS Jr., J.E. ROBERTS, Global estimates for mixed methods for second order elliptic equations, Math. Comp. 44, 1985, pp. 39-52. [MR: 771029] [Zbl: 0624.65109]
  9. M. FORTIN, An analysis of the convergence of mixed finite element methods, R.A.I.R.O., Anal. Numer. 11, 1977, pp. 341-354. [EuDML: 193306] [MR: 464543] [Zbl: 0373.65055]
  10. L. GASTALDI, R. H. NOCHETTO, Optimal $L^\infty $-error estimates for nonconforming and mixed finite element methods of lowest order. Numer. Math. 50, 3, 1987, pp. 587-611. [EuDML: 133174] [MR: 880337] [Zbl: 0597.65080]
  11. L. GASTALDI, R. H. NOCHETTO, On $L^\infty $-accuracy of mixed finite element methods for second order elliptic problems, to appear. [Zbl: 0677.65103]
  12. L. GASTALDI, R. H. NOCHETTO, Sharp maximum norm error estimates for general mixed finite element approximations to second order elliptic equations, to appear. [MR: 1015921] [Zbl: 0673.65060]
  13. D. GILBARG, N.S TRUDINGER, Elliptic partial differential equations of second order, Springer-Verlag, Berlin, 1983. [MR: 737190] [Zbl: 0562.35001]
  14. C. JOHNSON, V. THOMEE, Error estimates for some mixed finite element methods for parabolic type problems, R.A.I.R.O., Anal. Numer. 15, 1981, pp. 41-78. [EuDML: 193370] [MR: 610597] [Zbl: 0476.65074]
  15. Y. KWON, F. MILNER, Some new $L^\infty $ estimates for mixed finite element methods, to appear. [Zbl: 0624.65098]
  16. Y. KWON, F. MILNER, $L^\infty $-error estimates for mixed methods for semilinear second order elliptic problems, to appear. [Zbl: 0643.65057]
  17. F. MILNER, Mixed finite element methods for quasilinear second-order elliptic problems, Math. Comp. 44, 1985, pp. 303-320. [MR: 777266] [Zbl: 0567.65079]
  18. J. NEDELEC, Mixed finite elements in $R^3$ , Numer. Math. 35, 1980, pp. 315-341. [EuDML: 186293] [MR: 592160] [Zbl: 0419.65069]
  19. J. A. NITSCHE, $L_\infty $-convergence of finite element methods, 2nd Conference on Finite Elements, Rennes, France, May 12-14 (1975). [MR: 568857]
  20. R. RANNACHER, R. SCOTT, Some optimal error estimates for piecewise linear finite element approximations, Math. Comp. 38, 1982, pp. 437-445. [MR: 645661] [Zbl: 0483.65007]
  21. P. A. RAVIART, J. M. THOMAS, A mixed finite element method for second order elliptic problems, Mathematical Aspects of the Finite Element Method, Lecture Notes in Math N 606, Springer-Verlag, Berlin, 1977, pp. 292-315. [MR: 483555] [Zbl: 0362.65089]
  22. M. SCHECHTER, On $L^p$ estimates and regularity, I., Amer. J. Math. 85, 1963, pp. 1-13. [EuDML: 165850] [MR: 188615] [Zbl: 0113.30603]
  23. R. SCHOLZ, $L_\infty $-convergence of saddle-point approximations for second order problems, R.A.I.R.O., Anal. Numer. 11, 1977, pp. 209-216. [EuDML: 193297] [MR: 448942] [Zbl: 0356.35026]
  24. R. SCHOLZ, Optimal $L_\infty $-estimates for a mixed finite element for elliptic and parabolic problems, Calcolo 20, 1983, pp. 355-377. [MR: 761790] [Zbl: 0571.65092]
  25. R. SCHOLZ, A remark on the rate of convergence for mixed finite element method for second order problems, Numer. Funct. Anal. Optim. 4, 1981-1982, pp. 269-277. [MR: 665363] [Zbl: 0481.65066]
  26. E. STEIN, Singular integrals and differantiability propreties of functions, Princeton University Press, Princeton (1970). [Zbl: 0207.13501]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you